# SDR QXEA200400147

- Difficulty date: February 13, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 428 hours, 326 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Panel
- Part number: 6229819104
- Part serial: 191RC
- Condition: Inoperative
- Location: Zone 200
- Part time: 428 hours, 326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - RETURNED TO FIELD, FIRST OFFICER'S SPEED BUGS WILL NOT SET PROPERLY.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED AIR DATA REFERENCE PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
